# SDR 98UAL900420

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Engine: Ge CFM56*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Plessley, 10620493
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FLAME-OUT.  ENGINE RESTARTED PRIOR TO LANDING.  *S/D*  REPLACED NUMBER ONE MAIN TANK FORWARD AND AFT BOOST PUMP.  REPLACED FUEL SHUT OFF VALVE AND GATE ASSEMBLY.  REPLACED FUEL FILTERS.  ACCOMPLISHED FUEL FEED SYSTEM TEST.
